Non-elliptic Shimura curves of genus one
Access this Article
Search this Article
We present explicit models for non-elliptic genus one Shimura curves <i>X</i><sub>0</sub>(<i>D, N</i>) with Γ<sub>0</sub>(<i>N</i>)-level structure arising from an indefinite quaternion algebra of reduced discriminant <i>D</i>, and Atkin-Lehner quotients of them. In addition, we discuss and extend Jordan's work [<b>10</b>, Ch. III] on points with complex multiplication on Shimura curves.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 58(4), 927-948, 2006-10-01
The Mathematical Society of Japan